Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 530365, 8 pages
Research Article

Algebraic Properties of First Integrals for Scalar Linear Third-Order ODEs of Maximal Symmetry

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 22 November 2012; Accepted 14 January 2013

Academic Editor: Emrullah Yaşar

Copyright © 2013 K. S. Mahomed and E. Momoniat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • K. S. Mahomed, and E. Momoniat, “Characterization of Symmetry Properties of First Integrals for Submaximal Linearizable Third-Order ODEs,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • E. Momoniat, “Symmetry classification of first integrals for scalar dynamical equations,” International Journal of Non-Linear Mechanics, vol. 59, pp. 52–59, 2014. View at Publisher · View at Google Scholar
  • A. Aslam, K.S. Mahomed, and E. Momoniat, “Algebraic properties of first integrals for systems of second-order ordinary differential equations of maximal symmetry,” Quaestiones Mathematicae, pp. 1–12, 2016. View at Publisher · View at Google Scholar
  • J. C. Ndogmo, “Generation and Identification of Ordinary Differential Equations of Maximal Symmetry Algebra,” Abstract and Applied Analysis, vol. 2016, pp. 1–9, 2016. View at Publisher · View at Google Scholar